# SDR ASAA0080590

- Difficulty date: September 10, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Discharged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAN - PRIOR TO FLIGHT 571 - THE EMERGENCY FLOOR TRACK LIGHTS AT ROWS 23-28 WERE FOUND TO BE INOPERATIVE.  CONTRACT MAINTENANCE REPLACED THE POWER SUPPLY AND THE LIGHTS OPERATED NORMALLY.  (M)
